Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
On the Norms of GCD Matrices
Department of Mathematics, Selcuk University, Art and Science Faculty, 42031, Konya, Turkey
Department of Mathematics, Selcuk University, Education Faculty, 42099, Konya, Turkey
Author to whom correspondence should be addressed.
Published: 1 December 2002
PDF [268 KB, uploaded 1 April 2016]
Abstract In this study, we have established the bounds for the \(\ell_p \) norms and the Euclidean norm of almost GCD Cauchy-Toeplitz, almost GCD Cauchy-Hankel and GCD matrices, respectively.
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Bozkurt, D.; Solak, S. On the Norms of GCD Matrices. Math. Comput. Appl. 2002, 7, 205-210.
Bozkurt D, Solak S. On the Norms of GCD Matrices. Mathematical and Computational Applications. 2002; 7(3):205-210.
Bozkurt, Durmuş; Solak, Süleyman. 2002. "On the Norms of GCD Matrices." Math. Comput. Appl. 7, no. 3: 205-210.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.